CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Conformal Restriction Measures on Loops Surrounding an Interior Point 期刊论文
ACTA MATHEMATICA SCIENTIA, 2021, 卷号: 41, 期号: 6, 页码: 1873-1886
Authors:  Han, Yong;  Wang, Yuefei
Favorite  |  View/Download:105/0  |  Submit date:2022/04/02
self-avoiding loops  conformal restriction measure  SLE  Brownian loop measure  
STOCHASTIC HEAT EQUATIONS WITH VALUES IN A MANIFOLD VIA DIRICHLET FORMS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2020, 卷号: 52, 期号: 3, 页码: 2237-2274
Authors:  Roeckner, Michael;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:162/0  |  Submit date:2020/09/23
stochastic heat equation  Ricci curvature  functional inequality  quasi-regular Dirichlet form  
On The Brownian Loop Measure 期刊论文
JOURNAL OF STATISTICAL PHYSICS, 2019, 卷号: 175, 期号: 5, 页码: 987-1005
Authors:  Han, Yong;  Wang, Yuefei;  Zinsmeister, Michel
Favorite  |  View/Download:156/0  |  Submit date:2020/01/10
Brownian loop measure  SLE bubble measure  Brownian bubble measure  Cardy-Gamsa's formula